# SDR AALA201712059081

- Difficulty date: December 2, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 11,821 hours, 5,790 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Module
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT TANK PUMP FAULT ILLUMINATED WHEN SWITCH WAS TURNED ON.  MAINTENANCE REPLACED NR 1 FUEL PUMP SWITCH MODULE AND PERFORMED SUCCESSFUL OPS CHECK IAW AMM 28-21-00.
